Top 10 Ibuprofen PM 200mg – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Ibuprofen and Diphenhydramine Citrate Tablets, 120 Count, Amazon Basic Care Ibuprofen PM, 200 mg/38 mg, Pain Reliever NSAID/Nighttime Sleep-Aid

#ad
Amazon Basic Care #ad - Gluten free: amazon basic care ibuprofen PM are coated caplets capsule-shaped tablets in a safety sealed bottle; this product is gluten free. Pain relief: muscles, bones and joints are vulnerable targets for pain to attack; pain may begin with an injury or illness.

Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains. For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over. Active ingredients: this nighttime pain relief medicine contains ibuprofen 200 mg, a pain reliever NSAID, and diphenhydramine citrate 38 mg, a nighttime sleep-aid; compare to Advil PM active ingredients.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

2. Advil

#ad

Advil PM Pain Reliever And Nighttime Sleep Aid, Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid, 120 Coated Caplets

#ad
Advil #ad - Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away.

Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Hsa and fsa eligible product. One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight0.23 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

3. Amazon Basic Care

#ad

Arthritis Pain and More, 500 Count, Fever Reducer and Pain Relief from Body Aches, Amazon Basic Care Ibuprofen Tablets, Headache

#ad
Amazon Basic Care #ad - Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.

Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets. Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, backache, toothache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.

Physicians surveyed by an independent market research firm. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over. Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8

4. HealthA2Z

#ad

HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, 365 Caplets

#ad
HealthA2Z #ad - Compare to Tylenol PM active ingredient. 500 mg acetaminophen, helps relieve muscle, joint, headache, a proven pain reliever, and arthritis pain quickly. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. Adults and children 12 years and over: take 2 caplets at bedtime. It contains no Aspirin. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

5. A+Health

#ad

Made in USA, 120 Count, Pain Reliever/Nighttime Sleep Aid NSAID, A+ Health Ibuprofen PM Softgels

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, backache, toothache, the common cold, muscular aches, and minor pain of arthritis.

Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3.75 Inches
Length2.15 Inches
Weight0.13 Pounds
Width2.15 Inches
Part NumberIBUPM120
ModelIBUPM120

6. A+Health

#ad

300 Count, A+ Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, Made in USA

#ad
A+Health #ad - Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, toothache, muscular aches, and minor pain of arthritis.

Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

7. Good Sense

#ad

500 Count, GoodSense 200 mg Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More

#ad
Good Sense #ad - Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Effective: when pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over.

Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever. Physicians surveyed by an independent market research firm.

Strong relief: goodsense ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer. Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.59 Inches
Weight0.4 Pounds
Width2.59 Inches
Part NumberLP13246
ModelLP13246

8. Advil

#ad

80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.

Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Hsa and fsa eligible product. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Pm pain reliever that rushes liquid relief right where it hurts. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

9. Motrin

#ad

80 Count, Motrin PM Caplets 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains

#ad
Motrin #ad - This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps.

Motrin pm is indicated for ages 12 years or older and is safe and effective when used as directed. 80-count bottle of motrin pm caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep. These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow. Each motrin pm caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number56380
Model56380

10. A+Health

#ad

A+ Health Mini Ibuprofen 200 Mg Softgels, 500 Count, Made in USA, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.

Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, toothache, the common cold, backache, muscular aches, menstrual cramps, and minor pain of arthritis. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500